Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21332
Title: Milton's editions of bucer and zwingli
Authors: Dzelzainis, M
First Published: Sep-1990
Citation: NOTES AND QUERIES, 1990, 37 (3), pp. 278-279
DOI Link: 10.1093/nq/37.3.278
ISSN: 0029-3970
Links: http://hdl.handle.net/2381/21332
Type: Journal Article
Appears in Collections:Published Articles, Dept. of English

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.